# SDR DALA2024021502259

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 696 SECONDARY NRC: IN REF. NRC 00246: DURING FASTENER INSTALLATION VERIFICATION 02 FASTENERS WERE FOUND THAT DO NOT HAVE THE MINIMUM DISTANCE REQUIRED BTW STA 660-680 AND STRINGER 26R AT EXTERNAL SKIN (C1). CORRECTIVE ACTION: SUMMARY OF NRC 00714: FUSELAGE EXTERNAL SKIN BTW STA 660 AND STA 680 BTW S-26R AND S-27R WAS REPAIRED PER ER/A 615644-14 REV. ORIGINAL SECTION I: PERMANENT INSTRUCTIONS. (0201613)
